Ordinal theory in a conservative extension of predicate calculus

Notre Dame Journal of Formal Logic 12 (4):423-428 (1971)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 10,350
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Citations of this work BETA

No citations found.

Similar books and articles
Michiro Kondo (1989). A1 is Not a Conservative Extension of S4 but of S. Journal of Philosophical Logic 18 (3):321 - 323.
David A. Plaisted (1979). Complete Problems in the First-Order Predicate Calculus. Dept. Of Computer Science, University of Illinois at Urbana-Champaign.
Sueli Mendes dos Santos (1972). Automatic Proofs for Theorems on Predicate Calculus. [Rio De Janeiro,Pontificia Universidade Católica Do Rio De Janeiro].
Edwin D. Mares (2000). Ce is Not a Conservative Extension of E. Journal of Philosophical Logic 29 (3):263-275.
Analytics

Monthly downloads

Added to index

2010-08-24

Total downloads

4 ( #247,637 of 1,096,745 )

Recent downloads (6 months)

1 ( #273,068 of 1,096,745 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.